# SDR AALA201807029048

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 56,621 hours, 22,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: SNU1021
- Part serial: 04EFS032
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY CABIN DOOR WHILE CLOSING OR OPENING HAS NO SHOCK DAMPNER TO SLOW ITS TRAVEL. REPLACED L1 DOOR SNUBBER IAW AMM 52-11-51.
